Follow
Daniel TATARU
Daniel TATARU
Verified email at berkeley.edu
Title
Cited by
Cited by
Year
Well-posedness for the Navier–Stokes equations
H Koch, D Tataru
Advances in Mathematics 157 (1), 22-35, 2001
9212001
Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping
I Lasiecka, D Tataru
Differential and integral Equations 6 (3), 507-533, 1993
7741993
Unique continuation for solutions to PDE's; between Hormander's theorem and Holmgren's theorem
D Tataru
Communications in partial differential equations 20 (5-6), 855-884, 1995
4061995
Strichartz estimates for a Schrödinger operator with nonsmooth coefficients
G Staffilani, D Tataru
Communications in Partial Differential Equations 27 (7-8), 1337-1372, 2002
2432002
Renormalization and blow up for charge one equivariant critical wave maps
J Krieger, W Schlag, D Tataru
Inventiones mathematicae 171 (3), 543-615, 2008
2282008
Dispersive estimates for principally normal pseudodifferential operators
H Koch, D Tataru
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
2182005
On the regularity of boundary traces for the wave equation
D Tataru
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 26 (1), 185-206, 1998
2141998
Local and global results for wave maps I
D Tataru
Communications in Partial Differential Equations 23 (9-10), 1781-1793, 1998
2041998
Carleman estimates and unique continuation for solutions to boundary value problems
D Tataru
Journal de mathématiques pures et appliquées 75 (4), 367-408, 1996
1991996
On global existence and scattering for the wave maps equation
D Tataru
American Journal of Mathematics 123 (1), 37-77, 2001
1972001
Viscosity solutions of Hamilton-Jacobi equations with unbounded nonlinear terms
D Tataru
Journal of Mathematical Analysis and Applications 163 (2), 345-392, 1992
1741992
Slow blow-up solutions for the H1 (R3) critical focusing semilinear wave equation
J Krieger, W Schlag, D Tataru
Duke Mathematical Journal 147 (1), 1-53, 2009
1712009
Strichartz estimates in the hyperbolic space and global existence for the semilinear wave equation
D Tataru
Transactions of the American Mathematical society 353 (2), 795-807, 2001
1702001
A local energy estimate on Kerr black hole backgrounds
D Tataru, M Tohaneanu
International Mathematics Research Notices 2011 (2), 248-292, 2011
1682011
On the optimal local regularity for the Yang-Mills equations in ℝ⁴⁺ ¹
S Klainerman, D Tataru
Journal of the American Mathematical Society 12 (1), 93-116, 1999
1681999
Carleman estimates and unique continuation for second-order elliptic equations with nonsmooth coefficients
H Koch, D Tataru
Communications on Pure and Applied Mathematics 54 (3), 339-360, 2001
1632001
Sharp local well-posedness results for the nonlinear wave equation
HF Smith, D Tataru
Annals of mathematics, 291-366, 2005
1612005
Uniqueness in Calderón’s problem with Lipschitz conductivities
B Haberman, D Tataru
Duke Mathematical Journal 162 (3), 497-516, 2013
1562013
Strichartz estimates for operators with nonsmooth coefficients and the nonlinear wave equation
D Tataru
American Journal of Mathematics 122 (2), 349-376, 2000
1562000
Strichartz estimates for second order hyperbolic operators with nonsmooth coefficients III
D Tataru
Journal of the American Mathematical Society 15 (2), 419-442, 2002
1542002
The system can't perform the operation now. Try again later.
Articles 1–20